# SDR 2008UALA00171

- Difficulty date: January 10, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 61,023 hours, 17,733 cycles
- Engine: Pwa PW2037
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DISPATCH REPORTS LOSS OF LEFT GEN INFLIGHT.  APU GEN ONLINE.  RECURRED ON FLT 116-16JAN FOUND FUEL LEAK FROM NR 1 2.5 BLD ACT.  REPLACED LT IDG, NR 1 ENG FUEL/OIL COOLER AND 2.5 BLEED ACTUATOR.
